Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 120, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 3:00 PM CDT for Marshall County, Peoria County, Woodford County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 3:00 PM CDT (20:00 UTC)
- Expired
- Sep 7, 2012, 3:41 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Peoria County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 89 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS53 KILX 072000
SVRILX
ILC123-143-203-072100-
/O.NEW.KILX.SV.W.0120.120907T2000Z-120907T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 400 PM CDT.
* AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CHILLICOTHE...OR 10 MILES SOUTHWEST OF LACON...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LACON...ROME...CHILLICOTHE...SPARLAND...WASHBURN...VARNA...
TOLUCA...WENONA...MINONK...HOPEWELL...MARSHALL COUNTY AIRPORT...LOW
POINT...LA ROSE AND PATTONSBURG.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 24 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4093 8904 4093 8894 4092 8892 4086 8893
4085 8965 4097 8967 4097 8964 4103 8964
4108 8905
TIME...MOT...LOC 1957Z 266DEG 47KT 4095 8955
WIND...HAIL 60MPH 1.50IN
$$
BARKER3 follow-up statements
885
WWUS53 KILX 072015
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT FRI SEP 7 2012
ILC143-072025-
/O.CAN.KILX.SV.W.0120.000000T0000Z-120907T2100Z/
PEORIA IL-
315 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4093 8904 4093 8894 4092 8892 4086 8893
4086 8937 4098 8944 4098 8949 4105 8943
4108 8905
TIME...MOT...LOC 2015Z 263DEG 46KT 4093 8923
$$
ILC123-203-072100-
/O.CON.KILX.SV.W.0120.000000T0000Z-120907T2100Z/
MARSHALL IL-WOODFORD IL-
315 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 400 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WASHBURN...OR 9 MILES SOUTHEAST OF LACON...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
VARNA...TOLUCA...MINONK...WENONA AND PATTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4093 8904 4093 8894 4092 8892 4086 8893
4086 8937 4098 8944 4098 8949 4105 8943
4108 8905
TIME...MOT...LOC 2015Z 263DEG 46KT 4093 8923
WIND...HAIL 60MPH 1.00IN
$$
BARKER465
WWUS53 KILX 072029
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT FRI SEP 7 2012
ILC123-203-072100-
/O.CON.KILX.SV.W.0120.000000T0000Z-120907T2100Z/
MARSHALL IL-WOODFORD IL-
329 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 400 PM CDT...
AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF MINONK...OR 15 MILES SOUTHEAST OF LACON...MOVING EAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN WOODFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4093 8904 4093 8894 4092 8892 4086 8893
4086 8915 4095 8919 4107 8913 4108 8905
TIME...MOT...LOC 2029Z 265DEG 42KT 4092 8905
WIND...HAIL 60MPH 1.00IN
$$
BARKER255
WWUS53 KILX 072041
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT FRI SEP 7 2012
ILC123-203-072051-
/O.CAN.KILX.SV.W.0120.000000T0000Z-120907T2100Z/
MARSHALL IL-WOODFORD IL-
341 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODFORD AND
SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4093 8904 4093 8894 4092 8892 4086 8893
4086 8915 4095 8919 4107 8913 4108 8905
TIME...MOT...LOC 2041Z 265DEG 42KT 4086 8886
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:57 PM CDT, 3 minutes earlier.
Area forecast discussion, Sep 7, 2:57 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT FRI SEP 7 2012 .DISCUSSION... ISSUED 257 PM CDT FRI SEP 7 2012 MAIN CONCERN THIS FORECAST PACKAGE INVOLVES SHOWERS AND THUNDERSTORMS TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. MODELS IN FAIRLY GOOD AGREEMENT IN THE SHORT TERM WITH THIS FRONT. LONG TERM MODELS LOOK SIMILAR TOO UNTIL ABOUT THURSDAY NIGHT AND THEN DIFFER SLIGHTLY WITH AMOUNT OF PCPN POSSIBLE WITH A LATE WEEK FRONT MOVING INTO THE AREA. SO BLEND OF MODELS LOOKS GOOD IN THE SHORT TERM WITH ALL BLEND IN THE LONG TERM. SHORT TERM...TONIGHT THROUGH MONDAY LOTS OF UNCERTAINTY WITH EXEPCTED WEATHER FOR REMAINDER OF THE AFTERNOON AND INTO THIS EVENING...DUE TO MORNING AND ONGOING CONVECTION ACROSS NORTHERN AND PARTS OF CENTRAL ILLINOIS. THE TIMING OF THIS CONVECTION TENDS TO WORK/OVERTURN THE ATMOSPHERE ENOUGH TO LIMIT OR PROHIBIT SEVERE WEATHER WHEN THE COLD FRONT ARRIVES. CONVECTION REMAINS LIKELY WITH THE FRONT GIVEN THE AMOUNT OF MOISTURE IN THE AREA AND SHEAR AVAILABLE. SO POPS WILL REMAIN HIGH ACROSS MOST OF THE AREA THIS EVENING. FRONT HAS PUSHED THROUGH GBG AND MQB AND IS MAKING ITS WAY EAST THIS AFTERNOON. AS THIS FRONT MOVES EAST...POPS WILL DIMINISH BACK TO THE WEST THIS EVENING AS WELL AS THREAT FOR THUNDER. SO WILL HAVE SHOWERS WITH ISOLATED THUNDERSTORMS WEST OF I-55 WITH SHOWERS AND THUNDERSTORMS LIKELY TO OCCASIONAL EAST AND SOUTHEAST. AFTER THIS ACTIVITY/COLD FRONT DRY WEATHER IS EXPECTED AS A LARGE HIGH PRSS AREA BUILDS INTO THE REGION AND BECOMES DOMINATE FOR THE WEEKEND AND INTO NEXT WEEK. TEMPS WILL BE COOLER THROUGH THE PERIOD WITH HIGH TEMPS REMAINING IN THE 70S. THIS FOLLOWS CLOSELY WITH MOS GUIDANCE. LONG TERM...MONDAY NIGHT THROUGH FRIDAY DRY WEATHER IS EXPECTED THROUGH MOST OF THE WEEK AS HIGH PRSS DOMINATES THE AREA ON THE SFC AND A MID LEVEL RIDGE BUILDS BACK INTO THE REGION. A LONG WAVE TROUGH BEGINS TO MOVE ACROSS THE NORTHERN US LATE IN THE WEEK...BRING A SLOW MOVING COLD FRONT TOWARD THE AREA. THOUGH MODELS LOOK SIMILAR ON THE SFC...THEY DIFFER SOMEWHAT ON AMOUNT OF QPF AND TIMING. FOR NOW...WILL KEEP SLIGHT CHANCES IN FOR THUR THROUGH FRIDAY UNTIL MODELS GET BETTER HANDLE ON IT. SLIGHT CHANCES WILL SHOW UP IN GRIDS BUT NOT WORDED FORECAST. WITH RIDGE BUILDING ON SFC AND MID LEVELS TEMPS WILL BEGIN TO MODERATE BACK UP INTO THE 80S FOR WED THROUGH FRIDAY. AUTEN && .AVIATION... ISSUED 1236 PM CDT FRI SEP 7 2012 NOT MUCH OF A SHIFT IN THE FORECAST...TSRA AHEAD OF THE APPROACHING FRONT...ANOTHER CHANCE WITH THE BOUNDARY THIS AFTERNOON. ACTUAL COVERAGE OF STORMS LATER LIKELY TO BE AFFECTED SOMEWHAT BY ATMOS TURN OVER...AND KEEPING TO THE VCTS IN MANY LOCATION. ANOTHER CONCERN WITH ALL OF THE LLVL MOISTURE THAT IS NOW IN PLACE FROM THE RAINS IS THAT IF THE WINDS DO NOT STAY UP IN THE OVERNIGHT HOURS...THE TERMINALS COULD SEE SOME REDUCED VIS IN THE EARLY MORNING HOURS. FOR NOW...MVFR IN THE TAFS...AND WILL HAVE TO KEEP AN EYE ON THE TIMING OF THE FRONT AS WELL. VARIABLE WINDS WITH THE STORMS THIS AFTERNOON...BECOMING MORE NWRLY AFTER THE FROPA THIS AFTERNOON AND THIS EVENING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 7, 2:57 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT FRI SEP 7 2012 ILZ027>031-036>038-040>043-047-048-081100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 257 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-049>057-061>063-066>068-071>073-081100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 257 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY BETWEEN 4 PM AND 9 PM. HJS
In the hours before
Special weather statement, Sep 7, 11:30 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1130 AM CDT FRI SEP 7 2012 ILZ038-043>045-071730- CHAMPAIGN-DE WITT-MCLEAN-PIATT- 1130 AM CDT FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT... NORTHEASTERN PIATT...NORTHERN CHAMPAIGN AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 1230 PM CDT... AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF CLINTON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARMER CITY... MANSFIELD... LAKE OF THE WOODS... MAHOMET... FISHER... THOMASBORO... OTHER LOCATIONS AFFECTED INCLUDE...DEWEY...FLATVILLE...PENFIELD AND ROYAL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4039 8795 4018 8795 4020 8881 4040 8873 TIME...MOT...LOC 1630Z 268DEG 32KT 4024 8867 BARKER
Local storm report, Sep 7, 2:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 5 SE SIDNEY 39.97N 88.00W
09/07/2012 M1.00 INCH CHAMPAIGN IL STORM CHASER
SIZED RANGED FROM NICKEL TO 1 INCH
&&
AUTENLocal storm report, Sep 7, 2:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL SIDELL 39.91N 87.82W
09/07/2012 E0.75 INCH VERMILION IL EMERGENCY MNGR
&&
HJSLocal storm report, Sep 7, 2:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL INDIANOLA 39.93N 87.74W
09/07/2012 M0.75 INCH VERMILION IL EMERGENCY MNGR
&&
AUTENLocal storm report, Sep 7, 2:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 2 E RIDGE FARM 39.90N 87.61W
09/07/2012 M1.25 INCH VERMILION IL STORM CHASER
SIZE RANGED FROM 1 TO 1.25 INCHES
&&
AUTENLocal storm report, Sep 7, 2:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL RIDGE FARM 39.90N 87.65W
09/07/2012 M0.75 INCH VERMILION IL EMERGENCY MNGR
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:14 AM CDT | Special Weather Statement | ILX | Tazewell | 46 min |
| Sep 7, 9:26 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 49 min |
| Sep 7, 9:48 AM CDT | Special Weather Statement | ILX | Cass | 42 min |
| Sep 7, 11:30 AM CDT | Special Weather Statement | ILX | Champaign | 60 min |
| Sep 7, 12:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 18 min |
| Sep 7, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 40 min |
| Sep 7, 2:28 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 37 min |
| Sep 7, 3:17 PM CDT | Special Weather Statement | ILX | Clark | 28 min |
| Sep 7, 4:40 PM CDT | Special Weather Statement | ILX | Macon, Moultrie | 50 min |
| Sep 7, 5:16 PM CDT | Special Weather Statement | ILX | Douglas, Edgar, Moultrie | 59 min |
| Sep 7, 5:22 PM CDT | Special Weather Statement | ILX | Shelby | 53 min |
| Sep 7, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 39 min |
| Sep 7, 6:05 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 40 min |
| Sep 7, 6:12 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 45 min |
| Sep 7, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 61 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | ILX | Clark, Edgar | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.